# SDR SWAA032422

- Difficulty date: November 3, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 30,156 hours, 26,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65299946
- Condition: Worn
- Location: L1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, PRESSURIZATION LEAK AT L1 DOOR.  REMOVED AND REPLACED L1 DOOR UPPER GUIDE ARM PER MM.
